# SDR 99UAL900305

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7257U
- Make and model: Boeing 727222
- Aircraft serial: 21404
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT BETWEEN 80 AND 100 KNOTS  DUE TO A COMPRESSOR STALL ON NR 2 ENGINE.  FLAMES REPORTED FROM REAR OF ENGINE.  CROSS WINDS 27 TO 45 KNOTS.  *S/D*  STRONG CROSS WIND WAS THE CAUSE OF THE STALL.  THE AIRCRAFT RETURNED TO SERVICE AFTER FINDING NO ABNORMALITIES DURING THE ENGINE INSPECTION REQUIRED BY MM.
